Bulletin of the Belgian Mathematical Society - Simon Stevin

Uniqueness of meromorphic functions sharing four values $IM$ and one set in an angular domain

Hong-Yan Xu and Ting-Bin Cao

Full-text: Open access

Abstract

In this paper, we investigate the uniqueness problem of meromorphic functions sharing four distinct values $IM$ and a finite set in an angular domain. One result which we obtained generalizes and extends the former results.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 17, Number 5 (2010), 937-948.

Dates
First available in Project Euclid: 14 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1292334068

Digital Object Identifier
doi:10.36045/bbms/1292334068

Mathematical Reviews number (MathSciNet)
MR2777783

Zentralblatt MATH identifier
1206.30044

Subjects
Primary: 30D30: Meromorphic functions, general theory

Keywords
Meromorphic function Angular distribution Uniqueness

Citation

Xu, Hong-Yan; Cao, Ting-Bin. Uniqueness of meromorphic functions sharing four values $IM$ and one set in an angular domain. Bull. Belg. Math. Soc. Simon Stevin 17 (2010), no. 5, 937--948. doi:10.36045/bbms/1292334068. https://projecteuclid.org/euclid.bbms/1292334068


Export citation